# SDR UPS06M46693

- Difficulty date: January 25, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 46,984 hours, 9,427 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER BARREL NUT HOLE NR 17L EXISTING REPAIR BUSHING CORRODED.  CORRODED REPAIR BUSHING REMOVED.  CORROSION AT BORE REMOVED REMAINING BLEND OUT AT SIDEWALL 0.050" DEEP, BOTTOM 0.015" DEEP EXCEEDED LIMIT.  VISUAL INSP FOUND NO CORROSION.  BORE SMOOTHENED.  FAB AND PROTECTED REPAIR SLEEVE BUSHING.  SEALANT APPLIED AND PRIMER TOUCH UP.  REPAIR CARRIED OUT AT BARREL NUT BORE NR 17L IS ACCEPTABLE IAW EN1056-06.
